| Model Number |
SC40E GO GO ELITE TRAVELLER 3 WHEEL |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
| Date of Event |
07/27/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should the device or further information become available, a follow-up report will then be issued.
Event or Problem Description
Alleges consumer was driving down a slight hill and did not have t lever engaged but allegedly the brake did not engage.Allegedly the consumer was thrown into a bush.